MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT IRELAND NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT IRELAND NELLCOR; OXIMETER
Model Number GR101704
Medical Device Problem Codes Failure to Power Up (1476); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit would turn on, the power /supply/adaptor overheated and started smoking.It was indicated that the power supply was swapped, checked fuses and power cycled the unit.There was no patient involvement.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
EI 
MDR Report Key12008493
Report Number8020893-2021-00089
Device Sequence Number14252401
Product Code DQA
UDI-Device Identifier10884521138681
UDI-Public10884521138681
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGR101704
Device Catalogue NumberGR101704
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1